# SDR AUS20030962

- Difficulty date: September 15, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech C24R
- Engine: Lyc IO360A1B6
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 16911000045
- Condition: Cracked
- Location: Te Flap
- Part time: 1,600 cycles
- Component: Trailing Edge F
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP HINGES CRACKED ON BOTH EDGES.
